Accueil

Xavier MARTÍNEZ-DELCLÒS

Publications de l'auteur

Article

A revision of the Upper Jurassic-Lower Cretaceous dragonfly family Tarsophlebiidae, with a discussion on the phylogenetic positions of the Tarsophlebiidae and Sieblosiidae (Odonatoptera, Panodonata)

FLECK G., BECHLY G., MARTÍNEZ-DELCLÒS X., JARZEMBOWSKI E. A. & NEL A. 2004. — A revision of the Upper Jurassic-Lower Cretaceous dragonfly family Tarsophlebiidae, with a discussion on the phylogenetic positions of the Tarsophlebiidae and Sieblosiidae (Odonatoptera, Panodonata). Geodiversitas 26 (1): 33-60.

Lire la suite